Ask an expert
Question

28 Mar 2003

Rash after sex
My partner and I are a bit worried. We just started a sexual relationship and since then I had an itching feeling and a bit of a rash, not on, but around my private parts. My partner has the rash as well - on his lower stomach. Neither of us had it beforehand. We did use comdoms and neither of us had sexual partners for more that 6 monthes. At first I thought that I have an alergic reaction to latex, but since he has it as well, I'm worried.
What can this be ?
Answer 382 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be thrush. Try using Canesten pessaries. Your partner can use the cream. If it does not resolve in a few days, you should see your doctr.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.